Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 14, Issue 2 (Apr 2006)

Issues

Asymptotic formulas in many-dimensional inverse problems for evolution equations with a parameter

Yu. E. Anikonov
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prospect, 4, Novosibirsk, 630090, Russia. E-mail:

We develop a new method of investigating inverse problems with a parameter and we take one problem for an evolution equation as an example. We introduce formulas for a solution and a coefficient of the Schrödinger type equation.

About the article

Published Online:

Published in Print: 2006-04-01



Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406777571058. Export Citation

Comments (0)

Please log in or register to comment.
Log in